See Alike in...

Alike App

Browser

Bell

979d

I have been on this medication for 2+ years now and everything was great! Until I left for comment my anxiety got so bad, I tried to switch medications but that made it worse and ended up going back to Effexor but left college to do online at home. Now I visit a couple times a month but I really just wanna go back to the old me and be ok again. Why did I all of a sudden have panic attacks. I couldn’t sleep, eat, etc when I had anxiety all day. Didn’t wanna get up or go to classes. Nothing helped besides fresh air or a hot shower. I would go to the bathroom and just water would come out because my nerves were so bad. I finally left and now I’m on 150mg of Effexor but how do I know this is the best medication for me.

    • Tomato

      979d

      Hey Bell, I really understand your struggle 😔. Like people here suggested, I think it may be a good time to consult your doctor about changing your med or adding another on.

    • mommawheels

      979d

      It may be time to add another medication to your treatment. Please talk to your mental health provider. Make sure you share everything that you said Here. I'm sorry about your panic attacks they suck the life and energy out of you.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion